Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Swallowed ibuprofen tablet, didn't go properly. Feeling uncomfortable. What to do?

Hi, I swallowed an ibuprofen tablet the other night with some water and the tablet felt like it didn t go down properly, so I drank more water and it still felt the same. So now whenever i Swallow saliva , drink or eat, I can feel the food passing though my esophagus to my stomach . It s not painful but it is uncomfortable. What should I do, will this heal on its own? Or can it get worse? Thanks.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank is difficulty in swallowing called dyshagia.there are many causes of it.proper evaluation with some inv. is needed.Endoscopy is first choice.consult a gastroenterologist.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor